# SDR VNAA2017053000013

- Difficulty date: May 29, 2017
- Submitted: June 5, 2017
- Operation: Air carrier
- Aircraft: N712PS
- Make and model: Cndair CL6002C10
- Aircraft serial: 10168
- Aircraft time: 30,034 hours, 29,550 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: NP13932111
- Part serial: 04108H2302
- Condition: Cracked
- Location: Cockpit
- Part time: 30,034 hours, 29,550 cycles
- Stage of operation: CR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

LEFT SIDE WINDSHIELD CRACKED IN FLIGHT; REMOVED AND REPLACED LEFT WINDSHIELD.
